Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Problem in periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hello im an 24 yr married
User :   girl
User :   i done one abortion at the age of 22
Doctor :   ur location/profession
User :   with the help of tablets
Doctor :   k
User :   india
Doctor :   at what period of pregnancy
User :   after that ii have regular period
Doctor :   k
User :   hardly 3months
User :   but nw im having some problem after my periods
User :   at the time of white discharge im having severe stomach pain and back ache
User :   ache
User :   and the discharge is having brown or black colour
User :   some times it is having a red tan
User :   what is my problem?
User :   is it related with that tablets?
Doctor :   When is this problem specifically
User :   any after effect of that tablet?
User :   means?
User :   that means after the 9th or 10th day of my periods
Doctor :   The abortogenic tablet can cause
Doctor :   these problems

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor